教師資料查詢 | 類別: 期刊論文 | 教師: 張春桃 Chang Chun-tao (瀏覽個人網頁)

標題:The EOQ with defective items and partially permissible delay in payments linked to order quantity derived algebraically
學年100
學期2
出版(發表)日期2012/02/01
作品名稱The EOQ with defective items and partially permissible delay in payments linked to order quantity derived algebraically
作品名稱(其他語言)
著者Ouyang, Liang-yuh; Chang, Chun-tao; Shum, Philip
單位淡江大學管理科學學系
出版者Heidelberg: Springer
著錄名稱、卷期、頁數Central European Journal of Operations Research 20(1), pp.141-160
摘要Most researchers established their inventory lot-size models under trade credit financing by assuming that the supplier offers the retailer fully permissible delay in payments and the products received are all non-defective. However, in the real business environment, it often can be observed that the supplier offers the retailer a fully permissible delay in payments only when the order quantity is greater than or equal to the predetermined quantity Q d . In addition, an arriving order lot usually contains some defective items due to imperfect production processes or other factors. To capture this reality, the paper extends Huang (2007) economic order quantity (EOQ) model with partially permissible delay in payments to consider defective items. We formulate the proposed problem as a profit maximization EOQ model in which the replenishment cycle time is the decision variable. Then we use the arithmetic-geometric mean inequality approach to determine the optimal solution under various situations. An algorithm to obtain the optimal solution is also provided. Finally, the numerical examples and sensitivity analysis are given to illustrate the results.
關鍵字Inventory; EOQ; Defective items; Permissible delay in payment; Arithmetic-geometric mean inequality
語言英文
ISSN1435-246X
期刊性質國外
收錄於SCI
產學合作
通訊作者
審稿制度
國別德國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!